Iterated icons

Cheng, E. and Gurski, M.N. (2014) Iterated icons. Theory and Applications of Categories, 29 (32). pp. 929-977. ISSN 1201-561X

Abstract

Metadata

Authors/Creators:
  • Cheng, E.
  • Gurski, M.N.
Copyright, Publisher and Additional Information: © The Editors of Theory and Applications of Categories.
Keywords: Symmetric monoidal bicategory; icon; enriched category
Dates:
  • Published: 22 December 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 May 2016 13:07
Last Modified: 19 May 2016 10:50
Published Version: http://www.tac.mta.ca/tac/volumes/29/32/29-32abs.h...
Status: Published
Publisher: Mount Allison University
Refereed: Yes

Share / Export